# SDR HALA2020042900100

- Difficulty date: April 28, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 37,099 hours, 5,636 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON T/OFF FA'S SMELLED AN FUME ODOR (BO-MUSTY SMELL IN CABIN). LASTED A FEW MINS. OPS NORMAL. // TROUBLE SHOT FUME SMELL PER TSM 21-00-00-810-805-A.  FOUND #2 ENG OIL OVER SERVICED. DRAINED OIL PER AMM 12-13-79-680-801. PERFORMED IDLE ENG RUN WITH BOTH ENGINES. ISOLATED EACH PACK. CHECK OIL CONSUMPTION HISTORY. NO ODORS NOTED AT THIS TIME.
